MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG SOMATOM GO.ALL; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

SIEMENS HEALTHINEERS AG SOMATOM GO.ALL; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number 11061630
Medical Device Problem Codes Computer Software Problem (1112); Erratic or Intermittent Display (1182); Display or Visual Feedback Problem (1184); Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to siemens that a technical issue occurred while operating the somatom go.All ct system.The customer reported that the perfusion evaluation of a 66-year-old male stroke patient was not possible.The customer tried to open the patient in ct perfusion and received an error message that the patient is already opened.The customer was able to reconstruct the images after a delay of approximately 15 minutes.We are unaware of any impact to the state of health of the patient involved.Siemens has requested additional information in order to conduct an investigation of the reported event.
 
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported event.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed if additional information becomes available.
 
Additional Manufacturer Narrative
Siemens healthineers conducted a thorough investigation of the logfiles of the reported event.The following root cause was identified for the reported issue.The previous workflow performed by the user couldn't be completed due to an unhandled exception.The customer was not able to re-start the current workflow until the previous was closed.This is a known software error that was reported to siemens for the first time for this particular software version.A solution is considered for future software versions/service packs.Siemens is unaware of the reported error reoccurrence, and the customer has not been able to reproduce it.

Brand Name
SOMATOM GO.ALL
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
anastasia sokolova
40 liberty blvd.
malvern, PA 19355
4843234197
MDR Report Key22182855
Report Number3004977335-2025-00073
Device Sequence Number15625980
Product Code JAK
UDI-Device Identifier04056869151564
UDI-Public(01)04056869151564
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K233650
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11061630
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2025
Supplement Date Received by Manufacturer07/08/2025
Initial Report FDA Received Date06/11/2025
Supplement Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient Age66 YR
Patient SexMale